# SDR USAA2010030890524

- Difficulty date: March 5, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 31,636 hours, 11,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - SHEAR PLATE CRACKED BETWEEN FR68 TO FR69 AFT OF L-4 DOOR.  REPLACED SHEAR PLATE BETWEEN FR68 TO FR69 AFT OF L-4 DOOR IAW A321 SRM 53-41-14 & AIRBUS DRAWING 18D53480019.
